Equidistribution results for sequences of polynomials

Simon Baker

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
129 Downloads (Pure)


Let (fn)n=1 be a sequence of polynomials and α >1. In this paper we study the distribution of the sequence (fn(α))n=1 modulo one. We give sufficient conditions for a sequence (fn)n=1to ensure that for Lebesgue almost every α >1the sequence (fn(α))n=1 has Poissonian pair correlations. In particular, this result implies that for Lebesgue almost every α >1, for any k≥2 the sequence (αnk)n=1 has Poissonian pair correlations.
Original languageEnglish
Pages (from-to)1-19
JournalJournal of Number Theory
Early online date14 Feb 2020
Publication statusE-pub ahead of print - 14 Feb 2020


  • Poissonian pair correlations
  • Uniform distribution


Dive into the research topics of 'Equidistribution results for sequences of polynomials'. Together they form a unique fingerprint.

Cite this